# SDR AU010228

- Difficulty date: March 13, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O360A1F6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Cap
- Part number: AN9296J
- Condition: Contaminated
- Location: Engine Fuel Pump
- Component: Engine Fuel Pump, Lyc, O360A1F6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRIC FUEL PUMP OUTLET T FITTING BLANKING CAP CONTAMINATED WITH SWARF. THE BLANKING CAPS ARE FITTED DURING MODIFICATION IAW  EO E121-01 REV1.
